| Catalog Number |
0240200200 |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device went down, losing video integration during the medical procedure.The customer switched to backup signals and brought in an endo cart to get through the case.Once the case was complete, the stryker technician swapped a known working hub provided by the customer to get the or back up and running.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
It was confirmed by the account that the device will not be returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of image probable root cause: ¿ cables, connectors, sources, or sinks ¿ capture card, motherboard, power supply ¿ sdc firmware ¿ over-heating ¿ sdc application software [cor, ip], clarity package ¿ clarity algorithm ¿ use error ¿ cybersecurity the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description